On a reducibility of the Kampé de Fériet function

Medhat A. Rakha*, Mohammed M. Awad, Arjun K. Rathie

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


The main objective of this research note is to provide an interesting result for the reducibility of the Kampé de Fériet function. The result is derived with the help of two results for the terminating 3F2 series very recently obtained by Rakha et al. A few interesting special cases have also been given.

Original languageEnglish
Pages (from-to)2600-2605
Number of pages6
JournalMathematical Methods in the Applied Sciences
Issue number12
Publication statusPublished - Aug 1 2015
Externally publishedYes


  • Kampé de Fériet function, Kummer second summation theorem
  • generalized hypergeometric function

ASJC Scopus subject areas

  • General Mathematics
  • General Engineering


Dive into the research topics of 'On a reducibility of the Kampé de Fériet function'. Together they form a unique fingerprint.

Cite this